Abstract and Applied Analysis

Traveling Waves for Delayed Cellular Neural Networks with Nonmonotonic Output Functions

Zhi-Xian Yu, Rong Yuan, Cheng-Hsiung Hsu, and Ming-Shu Peng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This work investigates traveling waves for a class of delayed cellular neural networks with nonmonotonic output functions on the one-dimensional integer lattice Z . The dynamics of each given cell depends on itself and its nearest m left or l right neighborhood cells with distributed delay due to, for example, finite switching speed and finite velocity of signal transmission. Our technique is to construct two appropriate nondecreasing functions to squeeze the nonmonotonic output functions. Then we construct a suitable wave profiles set and derive the existence of traveling wave solutions by using Schauder's fixed point theorem.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 490161, 11 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yu, Zhi-Xian; Yuan, Rong; Hsu, Cheng-Hsiung; Peng, Ming-Shu. Traveling Waves for Delayed Cellular Neural Networks with Nonmonotonic Output Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 490161, 11 pages. doi:10.1155/2014/490161. https://projecteuclid.org/euclid.aaa/1412277131

Export citation